# SDR CALA2012082000516

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767
- Aircraft serial: 29459
- Aircraft time: 46,884 hours, 8,384 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4104
- Condition: Cracked
- Location: Rt Wing  Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 SLAT OTBD MAIN TRACK FITTING L/E SKIN ONE FASTENER HOLE FOUND CRACKED.  REPAIRED IAW SRM 57-43-01.  REPAIR 2 FIG 201 AND HFEC NO CRACK FOUND ATTACH MX WORK SHEET FORM 44.0008, ITEM 1-18 ACCOMPLISHED.
